# SDR CA040518008

- Difficulty date: May 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,249 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 623372
- Condition: Intermittent
- Location: Hyd Power
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE CREW NOTICED THAT THE LANDING GEAR WAS LOUDER THAN USUAL ANDSLOWER TO EXTEND. MAINTENANCE FOUND THE POWER PACK SELECTOR VALVE TO BE INTERMI TTENT AND THE POWER PACK TO BE NOISY. WITH THE AIRCRAFT ON JACKS THERE WERE TIMES WHEN THE GEAR WOULD FAIL TO EXTEND WHEN SELECTED AND HAD TO BE MANUALLY EXTENDED. POWER PACK ASSY INCLUDING THE SELECTOR VALVE WAS REPLACED AND THE LANDING GEAR TESTED SERVICEABLE. AIRCRAFT WAS PLACED BACK INTO SERVICE ON MAY 13TH.
